Hyperplasia of the gums due to the drug nifedipine

Hyperplasia of the gums due to the drug nifedipine

M170/0228 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 26.4MB

Downloadable file size: 1.9MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Gum hyperplasia. Close-up of the gums of an 66 year old man showing hyperplasia caused by a drug reaction. Hyperplasia is an increase in the number of cells in an area, but is not cancerous. Here, the hyperplasia is seen as a swelling of the gums. The cause of this was a course of the drug nifedipine, which is used for treating hypertension. Hypertension is a condition in which the blood pressure of the sufferer is dangerously high. Although the hyperplasia is not a serious condition, another drug may be preferred which does not have the same effects. Nifedipine may also cause headaches and dizziness.

Release details: Model release not required. Property release not required.

Keywords: allergy, condition, disease, disorder, drug, drug re, drug reaction, gingival hyperplasia, gum, gum disease, gum hyperp, healthcare, hyperplasia, hypertension, medical, medicine, nifedipine, side effect, side-effect of

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.